MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH COMBIDIAGNOST R90; TABLE, RADIOLOGIC

PHILIPS MEDICAL SYSTEMS DMC GMBH COMBIDIAGNOST R90; TABLE, RADIOLOGIC
Model Number COMBIDIAGNOST R90
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference id: (b)(4).Combidiagnost r90 is an x-ray unit for nearby controlled digital and conventional fluoroscopy and radiography.When the footrest is not locked into place on both sides, it can slide off the table when the table is tilted up.The local field service engineer (fse) performed analysis and concluded that footplate had come off as it was not locked properly to the table by the user.Confirmed with user that the replacement foot stand has been fitted and is operating well.User was advised to check the operation of the foot stand by moving in and out after attaching it to the table.Based on the information available and the testing conducted, the cause of the reported problem was user error.The reported problem was confirmed by the customer.The device was tested and is returned to clinical use.
 
Event or Problem Description
It was reported that the during preparation of examination, when the table was being titled downwards the foot stand fell and broke.There was no user impact and there was no patient involvement.

Brand Name
COMBIDIAGNOST R90
Common Device Name
TABLE, RADIOLOGIC
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key20804335
Report Number3003768251-2024-000094
Device Sequence Number9935016
Product Code JAA
UDI-Device Identifier00884838101456
UDI-Public(01)00884838101456
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K203087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOMBIDIAGNOST R90
Device Catalogue Number709031
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2024
Initial Report FDA Received Date11/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown